Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV and the brain...VIVID DREAMS cause by HIV iteslf or by meds?
Sep 7, 2010

Dear Dr.Henry;

I've recently acquired HIV after engaging in a hand-job & boob-job with a commercial sex worker where no anal/vaginal penetration took place! Talk about sabotage!

My question is as follows; Do any of the current HIV medications reduce or have any effect on viral loads in the brain or testicles or thymus? As these areas are considered HIV reserviors.

Also i have been having extremely vivid dreams since a couple of months post infection, which i think can be related to HIV itself...and SUSTIVA is known to cause vivid dreams as a side effect..any link there?

Also i can feel my heel bones hit the ground when i walk now as my feet have thinned within a month of infection. Is HIV known to cause a reduction in joint "shock-absorbing" ability as well?

Regards, HIVER

Response from Dr. Henry

Most HIV drug combination do reduce HIV levels in different reservoirs to varying degree. Thinning of heal pad has not been generally linked to recent HIV infection. KH



Previous
PEP Meds ?s
Next
Undetectable but with high LDL levels

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement